| Model Number |
8888145015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, following routine disinfection, hemodialysis was initiated via the dialysis tubing.During use, continuous air bubbles were observed entering the arterial end of the tubing/luer adapter.Upon reversal for blood return, there was evidence of blood leakage/weeping located at the arterial end of the tubing.The catheter was not repaired.A tego was not utilized.The insertion site was not treated prior to product placement.The initial disposition was to stop using the catheter/tubing and replace the central venous catheter set with a new chronic catheter from the same brand, and the treatment was completed.The event did not cause dialysis failure.There was an unspecified amount of blood loss.A blood transfusion was not required.There was no reported patient injury.